On the global stability of a nonlinear differential equation
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2054-2056
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a4,
author = {B. N. Skachkov},
title = {On the global stability of a nonlinear differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2054--2056},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a4/}
}
B. N. Skachkov. On the global stability of a nonlinear differential equation. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2054-2056. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a4/